| Model Number |
LITNG12XTORQ100-A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/06/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a thrombectomy procedure in the iliac and femoral vein using an indigo system aspiration catheter 12 (cat12) and a non-penumbra sheath.During the procedure, while advancing a cat12 through the sheath, the physician kinked the cat12 at the distal one third.Therefore, the cat12 was removed.It was noted that the physician was advancing the cat12 too far from the hub of the sheath.The procedure was completed using a new cat12 and the same sheath.There was no report of an adverse effect to the patient.